# SDR AALA202504085395

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 77,480 hours, 29,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347043620900
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT HAND PASSENGER / CREW DOOR CUTOUT LOWER SILL UPPER OUTBOARD SPLICE COUPLING HAS ELONGATED FASTENER HOLE AT FR 66 AND S23R. REPLACED SPLICE COUPLING PER SRM 51-72-11.
